Skip to Main content Skip to Navigation
Journal articles

A computational strategy for the random response of assemblies of structures

Abstract : This paper presents a dedicated approach to the calculation of the random response of assemblies with uncertain interface characteristics. The random response is constructed using a polynomial chaos expansion (PCE). A decomposition of the assemblies into substructures and interfaces is defined and associated with a dedicated computational strategy which leads to a local/global algorithm enabling the treatments of the substructure and of the interface problems to be uncoupled. Since the only uncertain parameters are those which appear in the interface equations, this approach results in a drastic reduction of the computational costs. This paper first presents the classical stochastic finite element strategy for this kind of problem, then details the proposed dedicated approach. The applications concern structures assembled with uncertain elastic bonded joints. The proposed approach is compared to the Monte Carlo method and to the stochastic finite element method.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03177882
Contributor : Luc Laurent Connect in order to contact the contributor
Submitted on : Tuesday, March 23, 2021 - 2:43:45 PM
Last modification on : Tuesday, November 16, 2021 - 4:12:17 AM

Identifiers

Citation

Claude Blanzé, Laurent Champaney. A computational strategy for the random response of assemblies of structures. International Journal of Solids and Structures, 2004, 41 (22-23), pp.6383-6405. ⟨10.1016/j.ijsolstr.2004.05.003⟩. ⟨hal-03177882⟩

Share

Metrics

Les métriques sont temporairement indisponibles